# SDR PCAA9500216

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800109
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,482 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR UNSAFE INDICATION WHEN GEAR WAS EXTENDED.  REMOVED AND REPLACED RT UPLOCK ACTUATOR, OPS CHECK OKAY.  LUBED UPLOCK ROLLER IAW MM.  AIRCRAFT RETURNED TO SERVICE.  ACTC:  14298.(X)
